`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

A note on partially hyperbolic attractors: Entropy conjecture and SRB measures
Pages: 341 - 352, Issue 1, January 2015

doi:10.3934/dcds.2015.35.341      Abstract        References        Full text (386.3K)           Related Articles

Peidong Liu - LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, China (email)
Kening Lu - Department of Mathematics, Brigham Young University, Provo, Utah 84602, United States (email)

1 J. F. Alves, C. Bonatti and M. Viana, SRB measures for partially hyperbolic systems whose central direction is mostly expanding, Invent. Math., 140 (2000), 351-398.       
2 P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968.       
3 C. Bonatti, L. J. Díaz and M. Viana, Dynamics Beyond Uniform Hyperbolicity, Encyclopaedia of Mathematical Sciences, 102, Springer-Verlag, 2005.       
4 C. Bonatti and M. Viana, SRB measures for partially hyperbolic systems whose central direction is mostly contracting, Israel J. Math., 115 (2000), 157-193.       
5 R. Bowen, Entropy-expansive maps, Trans. Amer. Math. Soc., 164 (1972), 323-331.       
6 B. Cowieson and L.-S. Young, SRB measures as zero-noise limits, Ergod. Th. Dynam. Syst., 25 (2005), 1115-1138.       
7 D. Dolgopyat, On differentiability of SRB states for partially hyperbolic systems, Invent. Math., 155 (2004), 389-449.       
8 J. Franks and M. Misiurewicz, Topological methods in dynamics, in Handbook of Dynamical Systems, Vol. 1A (eds. B. Hasselblatt and A. Katok), North-Holland, Amsterdam, 2002, 547-598.       
9 A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge University Press, Cambridge, 1995.       
10 R. Z. Khasminskii, The averaging principle for parabolic and elliptic differential equations and Markov processes with small diffusion, Theor. Probab. Appl., 8 (1963), 3-25.       
11 Y. Kifer, Ergodic Theory of Random Transformations, Birkhäuser, Boston, 1986.       
12 Y. Kifer and B. Weiss, Generating partitions for random transformations, Ergod. Th. Dynam. Syst., 22 (2002), 1813-1830.       
13 Y. Kifer and P.-D. Liu, Random dynamics, in Handbook of Dynamical Systems, Vol. 1B (eds. B. Hasselblatt and A. Katok), Elsevier B. V., Amsterdam, 2006, 379-499.       
14 F. Ledrappier and L.-S. Young, The metric entropy of diffeomorphisms. Part I: Characterization of measures satisfying Pesin's formula, Ann. Math., 122 (1985), 509-539.       
15 F. Ledrappier and L.-S. Young, Entropy formula for random transformations, Probab. Th. Rel. Fields, 80 (1988), 217-240.       
16 G. Liao, M. Viana and J. Yang, The entropy conjecture for diffeomorphism away from tangencies, J. Euro. Math. Soc., 15 (2013), 2043-2060.       
17 P.-D. Liu, (Survey) Dynamics of random transformations: Smooth ergodic theory, Ergod. Th. Dynam. Syst., 21 (2001), 1279-1319.       
18 A. Manning, Topological entropy and the first homology group, in Dynamical systems-Warwick 1974, Lecture Notes in Math., 468, Springer-Verlag, 1975, 185-190.       
19 W. Marzantowicz and F. Przytycki, Estimates of the topological entropy from below for continuous self-maps on some compact manifolds, Discrete Contin. Dyn. Syst., 21 (2008), 501-512.       
20 M. Misiurewicz, Topological conditional entropy, Studia Mathematica, 55 (1976), 175-200.       
21 Ya. B. Pesin and Ya. G. Sinai, Gibbs measures for partially hyperbolic attractors, Ergod. Th. Dynam. Syst., 2 (1982), 417-438.       
22 D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Soc. Bras. Math., 9 (1978), 83-87.       
23 D. Ruelle and D. Sullivan, Currents, flows and diffeomorphisms, Topology, 14 (1975), 319-327.       
24 M. Shub, Dynamical systems, filtrations and entropy, Bull. Amer. Math. Soc., 80 (1974), 27-41.       
25 M. Shub and R. Williams, Entropy and stability, Topology, 14 (1975), 329-338.       
26 R. Saghin and Z. Xia, The entropy conjecture for partially hyperbolic diffeomorphisms with 1-D center, Topology Appl., 157 (2010), 29-34.       
27 K. Yano, A remark on the topological entropy of homeomorphism, Invent. Math., 59 (1980), 215-220.       
28 Y. Yomdin, Volume growth and entropy, Israel J. Math., 57 (1987), 285-300.       

Go to top